Analytic Solution for the Electric Circuit Model in Fractional Order
P. V. Shah,
A. D. Patel,
I. A. Salehbhai and
A. K. Shukla
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
This paper provides an analytic solution of electrical circuit described by a fractional differential equation of the order . We use the Laplace transform of the fractional derivative in the Caputo sense. Some special cases for the different source terms have also been discussed.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/343814.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/343814.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:343814
DOI: 10.1155/2014/343814
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().